# SDR CHQA201100015

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 25,648 hours, 24,176 cycles
- Engine: Allsn AE3007A
- Engine time: 21,728 hours, 20,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH EMERGENCY OVERWING DOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LEFT OVERWING LIGHT SOCKET WITH NO FURTHER DEFECTS NOTED.  OPERATIONAL CHECKS OF THE EMERGENCY OVERWING DOOR LIGHTS WERE GOOD.
